Your Health. Your Family. Your Choice.
Life Threatening? No
Write-up: Information has been received from a medical assistant concerning herself who was vaccinated with two doses of Gardasil. Subsequently she experienced amenorrhea after each of the 2 doses of Gardasil she received. The first time the patient didn''t have her menses for 6 to 8 weeks and now she has not had her menses since her most recent injection in April 2007. The patient took home pregnancy tests both times and was not pregnant. Lot number was not provided. It was reported that the patient sought unspecified medical attention. The patient has not recovered. No further details were provided. The medical assistant also reported that another patient had a similar experience which is reported in WAES # 0705USA04921. Additional information has been requested.
Copyright © 2018 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166